Heat kernel asymptotics and the distance function in Lipschitz Riemannian manifolds

James R. Norris Statistical Laboratory, University of Cambridge

TBD mathscidoc:1701.331840

Acta Mathematica, 179, (1), 79-103, 1996.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:29 uploaded by actaadmin ] [ 287 downloads ] [ 0 comments ] [ Cited by 45 ]
@inproceedings{james1996heat,
  title={Heat kernel asymptotics and the distance function in Lipschitz Riemannian manifolds},
  author={James R. Norris},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203329520287549},
  booktitle={Acta Mathematica},
  volume={179},
  number={1},
  pages={79-103},
  year={1996},
}
James R. Norris. Heat kernel asymptotics and the distance function in Lipschitz Riemannian manifolds. 1996. Vol. 179. In Acta Mathematica. pp.79-103. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203329520287549.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved